# SDR CA130803010

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727281
- Aircraft time: 47,493 hours
- Engine: Pwa JT8D17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1032695
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, CREW NOTICED THE NR 3 ENGINE, LOW OIL PRESSURE/FILTER BYPASS, LIGHT ILLUMINATE.  THE LOW OIL PRESSURE WARNING SYS WAS DEFERRED AND THE ACFT CONTINUED TO FINAL DESTINATION.  MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH AND THE ACFT RETURNED TO SERVICE.
